# SDR ASOA2015040712546

- Difficulty date: March 11, 2015
- Submitted: April 7, 2015
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 15,467 hours, 10,603 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGED JUST BELOW POTABLE WATER SERVICE DOOR.  REMOVED DAMAGE AT FUSELAGE SKIN JUST BELOW POTABLE WATER SERVICE DOOR REF SRM 51-12-00-001-0001-A01 TR51-0050 BLEND LENGTH 3.300" BY 0.800" WIDE.  SUBMITTED TO ENGINEERING FOR PERMANAMENT DISPOSITION.  COMPLIED WITH STS EA 32-2015-098 ALL STEPS COMPLETED-PERMANENT REPAIR.  RECEIVED AND COMPLIED WITH ECTC EA32-2015-098.
